Abdominal cramps and clomid

(3 Posts)
Sezg12 Mon 02-May-16 20:27:57

Hi everyone.

I am on my first month of clomid (been ttc #2 for 18 months, so far unexplained fertility). I took my last tablet on Sunday 17 April. Monitoring scan a week later all looked good. I am now one week through the 2WW.

I have had abdominal cramps this whole cycle, and everything from constipation to diarrhoea. But I would have thought the side effects of clomid would have waned by now, it's soo long since the last pill or certainly after I ovulated. I am in agony again tonight with cramps. Does anyone have experience of clomid side effects and think that is what I am still suffering or could it be something else? My first pregnancy symptom with my first child was cramps but it feels too early for that and too early to test!

Any ideas? Thank you. S smile

AmyC86 Tue 03-May-16 12:15:19

I've just finished my first round of clomid onext Saturday night & suffered really badly with hot flushes throughout the 5 days. Since the last tablet, I've continued to get hot flashes.

I've just read an article online about how long the side effects last, and depending upon the individual they could last up to 11 weeks from the last dose sad

Rainy34 Tue 03-May-16 20:08:22

I have started taken my second round of tablets but few days before AF I felt awful so tired, and my period pain was a lot more painful as usual and I am normally lighter flow but this time I was saturated that I had covered all of my trousers , was so glad I was at home or I don't know what I would have done

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now